How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Cameron Your Own Question
Dr. Cameron
Dr. Cameron, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine and Ivy League trained. Medical Review Officer trained in Drug Testing
Type Your Medical Question Here...
Dr. Cameron is online now
A new question is answered every 9 seconds

I have an indentation on my upper (outer) left thigh that i

Resolved Question:

I have an indentation on my upper (outer) left thigh that i just noticed on saturday. It's pretty significant. No pain or anything at all, just that. what could it be?
Submitted: 6 years ago.
Category: Medical
Expert:  Dr. Cameron replied 6 years ago.
any trauma? any other medical problems or medications? How big and deep is this indentation? any surrounding redness or bruising?
Customer: replied 6 years ago.

No trauma. I'm taking Zoloft and lorazapam for anxiety, lisinopril for high bp. I get kidney stones once every 2 or 3 years.

No redness or bruising.

It's kind of oval shaped maybe....maybe 3-4 inches, maybe 1/2 inch or more deep.

I thought it was from me sitting at the computer constantly (indian style) in my chair almost all day one day and my leg pressing up against the bar on the chair, but I noticed it Saturday and it's still there. I would also say it may be very slight but not very noticable on the other leg in the exact same spot. I wouldn't have noticed that leg if I didn't check it.

Expert:  Dr. Cameron replied 6 years ago.
well, if you do not have any bruising redness or trauma, it is unlikely to be anything serious. this could be an indentation from sitting, as you said. This could also be slight atrophy from fatty tissue which has been irritated in some way (even remote). The most common cause of this would be an injection or even a bug bite. I would keep an eye on it- if it gets worse, talk to your dermatologist about it. Of course, if you develop any redness or pain you need to see a doctor right away..

warm regards
Dr. Cameron and 8 other Medical Specialists are ready to help you